← Return to Letrozole: When will I start feeling/seeing side effects?

Discussion
Comment receiving replies
@auntieoakley

The point of this drug is to remove estrogen so it does not encourage the cancer. The reason it is a kind of a one size fits all is that they really want to starve the cancer of as much estrogen as possible. The side effect of no estrogen is aging. I am sorry for your loss (hair). I have suffered this loss as well. I am in my 50s and have been solid grey since chemo in my 30s, also thinning as time has gone by. My doc says I am a 75 year old woman in a 50 something body, but truly I am wrinkled and saggy too. Lol. I am grateful for the life I have and there certainly are other drugs in this type that might be a better fit for you. Have you talked to your doctor about trying a different one?

Jump to this post


Replies to "The point of this drug is to remove estrogen so it does not encourage the cancer...."

Hi Thanks for the reply. I seemed to do so well for the first 18 months – I guess I was surprised to feel the changes all at once. Suddenly I found myself running to every specialist for some issue. Oncologist said side effects would have shown up sooner. I disagree. If my hair is suddenly thinning then I would assume other side effects might occur after 2 years also. She said I could try exestemine but I decided to wait before I possibly swap issues. Are you allowed to take any vitamins? or biotin? I have tried to NOT take supplements as not to have too much in the mix while assessing how I am feeling. My oncologist scan everything the moment I complain. I have had a PT scan, lung scan, brain scan and now she want a bone scan. Sounds like you have been through alot since young. Kudos to you for your strength, endurance and good attitude.